Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 100, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 25, 2025, 4:15 AM CST for Kemper County, Lauderdale County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 25, 2025, 4:15 AM CST (10:15 UTC)
- Expired
- Nov 25, 2025, 5:04 AM CST
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 132 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 24, 10:46 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
392
WFUS54 KJAN 251015
TORJAN
MSC069-075-251115-
/O.NEW.KJAN.TO.W.0100.251125T1015Z-251125T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
415 AM CST Tue Nov 25 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Kemper County in east central Mississippi...
Northern Lauderdale County in east central Mississippi...
* Until 515 AM CST.
* At 415 AM CST, a severe thunderstorm capable of producing a tornado
was located near Suqualena, or 10 miles west of Meridian, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Meridian, Collinsville, Nellieburg, and Suqualena around 420 AM
CST.
Marion around 425 AM CST.
Meridian Station and Daleville around 430 AM CST.
Lauderdale around 435 AM CST.
Tamola around 445 AM CST.
Other locations impacted by this tornadic thunderstorm include I 20
Welcome Center At Cuba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3245 8840 3234 8892 3250 8892 3270 8838
TIME...MOT...LOC 1015Z 249DEG 35KT 3242 8888
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CE4 follow-up statements
577
WWUS54 KJAN 251024
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
424 AM CST Tue Nov 25 2025
MSC069-075-251115-
/O.CON.KJAN.TO.W.0100.000000T0000Z-251125T1115Z/
Kemper MS-Lauderdale MS-
424 AM CST Tue Nov 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR
SOUTHEASTERN KEMPER AND NORTHERN LAUDERDALE COUNTIES...
At 424 AM CST, a severe thunderstorm capable of producing a tornado
was located over Suqualena, or near Meridian, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Meridian, Meridian Station, and Daleville around 430 AM CST.
Lauderdale around 435 AM CST.
Tamola around 445 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3249 8840 3239 8883 3252 8885 3270 8838
TIME...MOT...LOC 1024Z 248DEG 35KT 3245 8878
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CE893
WWUS54 KJAN 251032
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
432 AM CST Tue Nov 25 2025
MSC069-075-251115-
/O.CON.KJAN.TO.W.0100.000000T0000Z-251125T1115Z/
Kemper MS-Lauderdale MS-
432 AM CST Tue Nov 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR
SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES...
At 432 AM CST, a severe thunderstorm capable of producing a tornado
was located near Marion, or near Meridian, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Meridian Station, Lauderdale, and Tamola around 440 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3249 8840 3243 8873 3253 8875 3270 8838
TIME...MOT...LOC 1032Z 249DEG 35KT 3248 8868
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CE938
WWUS54 KJAN 251043
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
443 AM CST Tue Nov 25 2025
MSC069-075-251115-
/O.CON.KJAN.TO.W.0100.000000T0000Z-251125T1115Z/
Kemper MS-Lauderdale MS-
443 AM CST Tue Nov 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR
SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES...
At 443 AM CST, a severe thunderstorm capable of producing a tornado
was located near Meridian Station, or 10 miles northeast of Meridian,
moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lauderdale and Tamola around 450 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3249 8840 3246 8860 3255 8863 3265 8838
TIME...MOT...LOC 1043Z 248DEG 34KT 3251 8858
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CE872 WWUS54 KJAN 251104 SVSJAN Severe Weather Statement National Weather Service Jackson MS 504 AM CST Tue Nov 25 2025 MSC069-075-251114- /O.CAN.KJAN.TO.W.0100.000000T0000Z-251125T1115Z/ Kemper MS-Lauderdale MS- 504 AM CST Tue Nov 25 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 600 AM CST for east central Mississippi. && LAT...LON 3249 8840 3246 8860 3255 8863 3265 8838 TIME...MOT...LOC 1103Z 249DEG 35KT 3258 8835 $$ CE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 25, 12:59 AM CST, 3 hours 16 minutes earlier. Its key messages:
- Severe thunderstorms and locally heavy rain remain possible through this afternoon.
- Much cooler and drier air will surge into the area Wednesday and continue the remainder of Thanksgiving Week.
- Heavy rainfall could become a concern by early next week for northwest portions of the area.
Area forecast discussion, Nov 25, 12:59 AM CST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1259 AM CST Tue Nov 25 2025
...New DISCUSSION...
.KEY MESSAGES...
- Severe thunderstorms and locally heavy rain remain possible
through this afternoon.
- Much cooler and drier air will surge into the area Wednesday and
continue the remainder of Thanksgiving Week.
- Heavy rainfall could become a concern by early next week for
northwest portions of the area.
&&
.DISCUSSION...
Issued at 1259 AM CST Tue Nov 25 2025
Today through tonight...
Surface low and frontal system continues to swing eastward with the
strongest forcing remaining well off to the north into the Ozarks to
Mid MS to OH Valleys. Forcing from a secondary spoke of energy over
central TX, low level jet, and frontal convergence resulted in rain
and storm coverage into the morning hours. The severe thunderstorm
potential will continue through 8AM as a QLCS propagates from
southwest to northeast across the area. There could also be discrete
supercell development potential a touch earlier ahead of the forced
squall line, which could have all modes of severe weather possible
in these severe storms. The ongoing QLCS will be the main focus,
with the best severe potential persisting through 8AM to the
southeast. Increasing confidence of heavy rainfall, as training
convection has set up along and north of a line near Bastrop to
Grenada producing rainfall estimates between 2-4 inches so far. Some
areas could see an additional 1-3 inches, with locally higher
amounts, in a short duration through 7AM. No adjustments were made
to the hazard graphic for flash flooding. In addition, surface low
won't be really deep but there will be some pressure gradient (4mb)
for some gusty gradient winds, at most around 25mph gusts or a touch
higher at times.
There will be a brief break in activity, before more veered flow but
frontal convergence could get some strong to isolated severe
activity going again. Strong mean southwesterly shear will set up
but remain mostly line-parallel. Strong moist advection will drive
dewpoints back up into the 64-68F degree range along and south of
Interstate 20. With strong southwesterly mean bulk shear, lapse
rates, favorable thermodynamics, severe threat and advertisement in
HWO of Slight/Marginal risk remains warranted. No adjustments were
made to today's severe graphic as all modes of severe weather
remains possible. Timing still looks to be 9AM to 5PM, but ending as
early as 3PM in east MS.
Seasonably warm conditions continues with highs some 10F to 15F
above (72F to 82F) and low temps ranging from 45F in the Delta to 55
in the southeast. /DC/CR/
********No adjustments were made to the extended period********
Wednesday through next week Monday...
Rain chances will continue across our forecast area through around
daybreak Wednesday before a strong frontal passage brings a pattern
change. Quiet and seasonably cooler weather conditions, 5-8F below,
will occur across the southeast region late this week on
Thanksgiving into late week (Thursday into Friday) thanks to mean
northerly flow/subsidence, 1028-1032mb sfc high propagating
southeastward across the area, and PW less than half inch. Model
consensus from both the GFS and the Euro are still showing Wednesday
night through Thursday night being the coldest periods with
nighttime temperatures in the low to mid 30s. A couple of areas
along and east of i-20 could see overnight lows drop to below
freezing Thursday night, with a light frost/freeze possible by late
Thursday night/early Friday morning timeframe. Quiet conditions will
continue through Friday evening as the 1032 sfc high begins to
propagate eastward towards the Carolinas.
Looking ahead into the weekend, future guidance is still
highlighting quite an active weather pattern developing over much of
the central CONUS. A major longwave trough axis is forecasted to set
over the Rockies into the Plains while a strong ridge builds up over
the East Coast. This will help place our CWA in favorable deep
southwest flow aloft for multiple rounds of showers and storms. At
the moment, global models are still showing increasing potential for
heavy rainfall to develop, with greater potential over the ArkLaMiss
Delta region. Trends will continue to be monitored over the next
several days. /CR/
&&
.AVIATION...
(06Z TAFS)
Issued at 1136 PM CST Mon Nov 24 2025
Local radars showed an area TSRA over the nw half of the area.
The TSRA will become widespread resulting in deteriorating
conditions from the remainder of the area through 14Z. Conditions
will gradually improve from the west Tuesday as the cold front
moves east of the area. VFR conditions are expected areawide by
23Z and VFR conditions will prevail through the end of the TAF
period. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 50 61 36 / 60 0 0 0
Meridian 78 50 63 34 / 80 20 0 0
Vicksburg 76 49 60 36 / 40 0 0 0
Hattiesburg 82 55 69 37 / 70 30 0 0
Natchez 78 51 63 37 / 50 0 0 0
Greenville 71 47 55 36 / 20 0 0 0
Greenwood 74 47 56 34 / 40 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
DC/CR/22In the hours before
Special weather statement, Nov 25, 12:01 AM CST, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
1201 AM CST Tue Nov 25 2025
MSZ042-043-048-250700-
Hinds MS-Yazoo MS-Madison MS-
1201 AM CST Tue Nov 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN YAZOO...
NORTHWESTERN HINDS AND MADISON COUNTIES THROUGH 100 AM CST...
At 1201 AM CST, Doppler radar was tracking a strong thunderstorm over
Brownsville, or 11 miles northwest of Clinton, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Flora, Brownsville, and Pocahontas around 1205 AM CST.
Jackson and Annandale around 1210 AM CST.
Canton and Gluckstadt around 1220 AM CST.
Way and Sharon around 1230 AM CST.
Vaughan around 1235 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CST for central and
west central Mississippi.
&&
LAT...LON 3233 9050 3248 9060 3250 9058 3251 9055
3253 9055 3287 9009 3270 8973 3266 8973
TIME...MOT...LOC 0601Z 239DEG 49KT 3246 9048
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DBSpecial weather statement, Nov 25, 12:38 AM CST, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
1238 AM CST Tue Nov 25 2025
LAZ016-023>025-250745-
Tensas LA-Madison LA-Catahoula LA-Franklin LA-
1238 AM CST Tue Nov 25 2025
...A STRONG THUNDERSTORM WILL IMPACT TENSAS...MADISON...NORTHEASTERN
CATAHOULA AND SOUTHEASTERN FRANKLIN PARISHES THROUGH 145 AM CST...
At 1238 AM CST, Doppler radar was tracking a strong thunderstorm near
Gilbert, or 12 miles southeast of Winnsboro, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Newlight around 1245 AM CST.
Newellton and Somerset around 1255 AM CST.
Afton around 100 AM CST.
Mound around 110 AM CST.
Vicksburg around 115 AM CST.
Other locations impacted by this storm include Delta and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CST for northeastern
Louisiana...and southwestern and west central Mississippi.
&&
LAT...LON 3256 9108 3250 9099 3249 9099 3254 9109
3247 9110 3244 9097 3236 9100 3237 9087
3219 9100 3222 9100 3221 9115 3214 9117
3213 9116 3213 9105 3218 9106 3216 9100
3213 9101 3173 9164 3174 9164 3207 9170
TIME...MOT...LOC 0638Z 239DEG 49KT 3204 9158
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DBLocal storm report, Nov 25, 2:17 AM CST, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
217 AM CST Tue Nov 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM Tornado 5 WNW Learned 32.23N 90.62W
11/25/2025 Hinds MS Official NWS Obs
TDS at Middle, Canada Cross and Bill Strong
Roads. Power outages noted there as well.
&&
CELocal storm report, Nov 25, 2:25 AM CST, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
225 AM CST Tue Nov 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM Tstm Wnd Dmg 1 NW Beechwood 32.34N 90.83W
11/25/2025 Warren MS Law Enforcement
Pole down at Clay and Hwy 27.
&&
CELocal storm report, Nov 25, 2:27 AM CST, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
227 AM CST Tue Nov 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM Tstm Wnd Dmg 4 SSW Beechwood 32.29N 90.85W
11/25/2025 Warren MS Law Enforcement
Tree down along Halls Ferry Rd.
&&
CELocal storm report, Nov 25, 2:35 AM CST, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
235 AM CST Tue Nov 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM Tstm Wnd Dmg 1 SSE Vicksburg 32.34N 90.87W
11/25/2025 Warren MS Law Enforcement
Trees down at Military Ave and Ben Bolia St.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 12:01 AM CST | Special Weather Statement | JAN | Madison | 59 min |
| Nov 25, 12:57 AM CST | Severe Thunderstorm Warning | JAN | Warren | 48 min |
| Nov 25, 1:32 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 43 min |
| Nov 25, 1:59 AM CST | Tornado Warning | JAN | Hinds, Madison, Rankin | 48 min |
| Nov 25, 2:35 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 40 min |
| Nov 25, 4:07 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 53 min |
| Nov 25, 10:01 AM CST | Special Weather Statement | JAN | Marion | 59 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.